# SDR AWXA9800030

- Difficulty date: January 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N169AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23630
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Galley Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-13 INSPECTION, FOUND CRACK ON EXTERNAL SKIN AT FWD GALLEY DOOR THRESHOLD AFT LOWER CORNER.  SKIN CRACK IN EXTERNAL SKIN AT LOWER AFT CORNER OF FWD GALLEY DOOR CUTOUT.  STOP DRILLED, FABRICATED DOUBLER AND TRIPLER PARTS AND INSTALLED DOUBLER AND TRIPLER IAW, SRM 53-10-01 AT BS 344 RT, WL 208.
